# SDR EIA2004056

- Difficulty date: July 19, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 89,120 hours, 19,948 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STA 300 LOWER LOBE FRAME, 3 EXTRA HOLES WERE DRILLED AND PLUGGED INTO THE 141U1021-21 DOUBLER AND 1 OF THE EXTRA HOLES IS COMMON TO THE 141U1021-9 FRAME AT THE STR 27A 4H CLIP LOCATION.  LOCATED AND DRILLED NEW -9 FRAME, DISCREPENT HOLES NOT DRILLED IN NEW FRAME.  FRAME PER SERVICE BULLETIN 747-53-2272 REV 18 AND DRAWING 624110003 SH 3A, 4D.
